Advanced  
兰州大学机构库

Search Results

Help
(本次检索基于用户作品认领结果)

Item hits: (Results 1-2 of 2)

Filters        
Items/Page:    Sort:
Local boundedness of quasi-minimizers of integral functionals with variable exponent anisotropic growth and applications [期刊论文]
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2010, 卷号: 17, 期号: 5, 页码: 619-637
Fan, XL(范先令)
  |  View/Download:111/0
 
Multiplicity of Positive Solutions for a Class of Inhomogeneous Neumann Problems Involving the p(x)-Laplacian [期刊论文]
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2009, 卷号: 16, 期号: 2, 页码: 255-271
Fan, XL(范先令);  Deng, SG
  |  View/Download:8/0
 

1

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace